Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized algebraic operators

Author: P. Ghatage
Journal: Proc. Amer. Math. Soc. 52 (1975), 232-236
MSC: Primary 47A65
MathSciNet review: 0374961
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of polynomially bounded operators satisfying an $ {H^\infty }$ function is introduced and some results relating to the $ {C_0}$ class of contractions introduced by Sz.-Nagy and Foias are generalized.

References [Enhancements On Off] (What's this?)

  • [1] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [2] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • [3] W. Mlak, Decompositions and extensions of operator valued representations of function algebras, Acta Sci. Math. (Szeged) 30 (1969), 181–193. MR 0285914
  • [4] W. Mlak, Decompositions of polynomially bounded operators, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 21 (1973), 317–322 (English, with Russian summary). MR 0313862
  • [5] B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l'espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English rev. transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947.
  • [6] Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65

Additional Information

Keywords: Polynomially bounded operators, $ {H^\infty }$ functions, ideals in the disk algebra
Article copyright: © Copyright 1975 American Mathematical Society